# SDR CALA2017021700373

- Difficulty date: February 17, 2017
- Submitted: February 18, 2017
- Operation: Air carrier
- Aircraft: N87512
- Make and model: Boeing 737824
- Aircraft serial: 33458
- Aircraft time: 29,933 hours, 10,397 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061151
- Part serial: 2916
- Condition: Faulty
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRAILING EDGE FLAPS LOCKOUT ON APROACH. EMERGENCY DECLARED. REMOVED AND REPLACED FLAP POSITION INDICATOR.
